Title: Centroaffine surfaces in R-4 with planar del-geodesics
Authors: Scharlach, C ×
Vrancken, Luc #
Issue Date: 1998
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:126 issue:1 pages:213-219
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science